Basiserweiterung in der Homologie kleiner Kategorien.

Ulrich Oberst

Mathematische Zeitschrift (1967)

  • Volume: 100, page 36-58
  • ISSN: 0025-5874; 1432-1823

How to cite


Oberst, Ulrich. "Basiserweiterung in der Homologie kleiner Kategorien.." Mathematische Zeitschrift 100 (1967): 36-58. <>.

author = {Oberst, Ulrich},
journal = {Mathematische Zeitschrift},
pages = {36-58},
title = {Basiserweiterung in der Homologie kleiner Kategorien.},
url = {},
volume = {100},
year = {1967},

AU - Oberst, Ulrich
TI - Basiserweiterung in der Homologie kleiner Kategorien.
JO - Mathematische Zeitschrift
PY - 1967
VL - 100
SP - 36
EP - 58
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.